MathSciNet Relay Station
MathSciNet bibliographic data
MR2028117 34A12 (34B15 34B45 34K10 37N25 92B20 94C99)
Hsu, Cheng-Hsiung; Yang, Suh-Yuh On camel-like traveling wave solutions in cellular neural networks. J. Differential Equations 196 (2004), no. 2, 481–514.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement